# SDR 2001UALA01772

- Difficulty date: August 22, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N324UA
- Make and model: Boeing 737322
- Aircraft serial: 23956
- Aircraft time: 41,456 hours, 22,045 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR, STATION 965 TO 990, LBL 50, Z-CHANNEL AT AFT ENTRY DOOR SILL CORRODED.  MAJOR REPAIR ACCOMPLISHED.  BY REPLACING CREASE BEAM INBOARD CHORD ANGLE AT AFT ENTRY DOOR.
